# SDR 20010130CW008

- Difficulty date: January 16, 2001
- Submitted: January 30, 2001
- Operation: General aviation
- Aircraft: N199TV
- Make and model: Enstrm 280F
- Aircraft serial: 1510
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Condition: Cracked
- Location: Gearbox Mounts
- Part time: 5,503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4130 TUBING WAS FOUND CRACKED BETWEEN LEFT FORWARD GEARBOX MOUNT AND LEFT REAR GEARBOX MOUNT.  PROBABLE CAUSE, METAL FATIGUE.  AC IS 20 YR OLD WITH 5503 HRS. AC DID HAVE HARD LANDING YEARS AGO AT LESS THAN 1000 HRS ON AIRFRAME.  POSSIBLE FRAME WAS SUBJECTED TO ADDITIONAL STRESS FROM THE HARD LANDING.  RECOMMEND OPERATORS TO INSPECT AIRFRAME TUBING IN THIS AREA FOR POSSIBLE CRACKS.
